# SDR AALA201812261006

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 18,033 hours, 3,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WAS SLOW TO RETRACT.  WHILE CLIMBING AND CONTACTING MAINTENANCE THE OUTFLOW VALVE OPENED AND THE CABIN LOST PRESSURE.  AN EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ON APPROACH, AN ECAM MESSAGE FOR PILOT ICE FAULT.  THE AIRCRAFT WAS GROUNDED.  REPLACED NOSE LANDING GEAR PROXIMITY SENSOR IAW AMM 32-31-73. TESTED NORMAL.  ACCOMPLISHED GEAR SWINGS IAW AMM 32-31-00.  PRESSURED AIRCRAFT IAW AMM 05-53-00.  OPS AND LEAK CHECKED NORMAL.
